MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA SEAL

INTUITIVE SURGICAL, INC NONE; CANNULA SEAL
Model Number 470361-08
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product associated with this complaint to perform failure analysis (fa).The cannula seal accessory has been returned and evaluated by fa.Fa investigation did not replicate or confirm the customer reported complaint.Visual inspection displayed no signs of physical damage.The seal was placed on an in-house cannula and an in-house harmonic ace was attached to the system.The instrument attached to and removed from the system, inserting through the seal, without any issues on 2 of 2 attempts.Excessive bio was observed.No product issue was identified.The complaint was not confirmed by failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure the cannula seal accessory was too tight that it got stucked the harmonic ace.The procedure was completed with no reported injury.On 7/17/2024, isi followed up with the customer and gathered the following information: the instrument and cannula did not need to be removed together but the customer tried so hard to remove it and spent a lot of time.There was a pin sticking out.No fragment fell inside the patient.Port incision size was not increased.The instrument was inspected prior to use and appeared normal.
 
Additional Manufacturer Narrative
Follow up was performed with the customer and additional information was obtained.It was confirmed the instrument associated with this complaint and used with the cannula seal was a medium/large clip applier and not a harmonic ace instrument as previously reported.Refer to mfr report number 2955842-2024-17537 for details related to the medium/large clip applier instrument.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
NONE
Common Device Name
CANNULA SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19813610
Report Number2955842-2024-17378
Device Sequence Number21014641
Product Code GCJ
UDI-Device Identifier10886874112547
UDI-Public(01)10886874112547(10)K12231123
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number470361-08
Device Catalogue Number470361
Device Lot NumberK12231123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose